MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE® IMPLANT 3.75 X 13MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE® IMPLANT 3.75 X 13MM; DENTAL IMPLANT
Model Number OSS313
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Weight unknown / not provided.Email address was not provided.
 
Event or Problem Description
It was reported that oss313 implant placed in dental site 6 fractured.No other implant was placed.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).The following sections have been updated: b4: date of this report.B5: describe event or problem.G4: date received by manufacturer.G7: type of report, follow-up number.H2: follow up type.H3: device evaluated by manufacturer.H6: event problem and evaluation codes.H10: additional narrative one osseotite® implant 3.75 x 13mm (oss313) was returned for investigation.Visual evaluation of the as returned product identified signs of significant wear and debris about the threads.The device is fractured across the threads.The per indicates that the patient has a history of bruxism, which can contribute to fracture.The reported product was located on tooth # 13 (fdi) and used for approximately 12.5 years.The reported event could not be recreated due to the nature of the dental device and event (fracture).Device history record (dhr) review was completed for the subject lot number 642882.It was confirmed that all operations and inspections were executed as per the applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Therefore, based on the available information, device malfunction has occurred and the reported event was confirmed.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
OSSEOTITE® IMPLANT 3.75 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9816795
Report Number0001038806-2020-00481
Device Sequence Number14220195
Product Code DZE
UDI-Device Identifier00844868013129
UDI-Public(01)00844868013129(17)120314(10)642882(241)OSS313
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K063286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2012
Device Model NumberOSS313
Device Catalogue NumberOSS313
Device Lot Number642882
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/12/2020
Supplement Date Received by Manufacturer05/13/2020
Initial Report FDA Received Date03/11/2020
Supplement Report FDA Received Date05/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR